# SDR ASAA2020101433354

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,258 hours, 12,740 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6361
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 43,258 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S MEL 28-12B, FOUND CENTER TANK FUEL QT INDICATOR AT REFUEL PANEL INOPERABLE.  GROUNDED-YES.  REMOVED AND REPLACED CENTER TANK REFUEL QTY INDICATOR, REF B737-800 AMM 28-41-61/401.  OPERATIONS CHECK PASS.
